Alert archive / New York / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 78, NWS Albany, NY

July 1, 2017Fulton County, Herkimer County, Montgomery County, New York

NWS Albany, NY issued this severe thunderstorm warning at Jul 1, 2017, 7:26 AM EDT for Fulton County, Herkimer County, Montgomery County, New York. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2017, 7:26 AM EDT (11:26 UTC)
Expired
Jul 1, 2017, 8:15 AM EDT
In force
49 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fulton County, NY, Herkimer County, NY, Montgomery County, NY

The radar

The Albany radar (KENX), 77 km from the middle of the area, began a volume at 11:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 11.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2017-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2017-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
407 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

270 
WUUS51 KALY 011126
SVRALY
NYC035-043-057-011215-
/O.NEW.KALY.SV.W.0078.170701T1126Z-170701T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
726 AM EDT SAT JUL 1 2017

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Western Fulton County in eastern New York...
  Southern Herkimer County in eastern New York...
  Northwestern Montgomery County in eastern New York...

* Until 815 AM EDT

* At 726 AM EDT, a severe thunderstorm was located over Jordanville,
  or 7 miles south of Ilion, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees, and power lines. 

* This severe thunderstorm will be near, 
  Jordanville around 730 AM EDT. 
  Herkimer and Mohawk around 735 AM EDT. 
  Little Falls around 750 AM EDT. 
  Dolgeville and St. Johnsville around 800 AM EDT. 
  Stratford around 810 AM EDT. 
  Caroga Lake and Caroga Lake Public Campground around 815 AM EDT. 

Other locations impacted by this severe thunderstorm include Ingham
Mills, Meco, Spinnerville, South Ilion, Mindenville, Kelhi Corners,
Chepachet, Shedd Corners, Ripple Corners and West Saint Johnsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4327 7465 4305 7430 4285 7474 4290 7488
      4284 7489 4282 7491 4291 7510 4288 7512
      4294 7517
TIME...MOT...LOC 1126Z 233DEG 27KT 4291 7500 

HAIL...1.00IN
WIND...60MPH
 
$$

Frugis
2 follow-up statements
880 
WWUS51 KALY 011152
SVSALY

Severe Weather Statement
National Weather Service Albany NY
752 AM EDT SAT JUL 1 2017

NYC035-043-057-011215-
/O.CON.KALY.SV.W.0078.000000T0000Z-170701T1215Z/
Fulton NY-Herkimer NY-Montgomery NY-
752 AM EDT SAT JUL 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM EDT
FOR SOUTHWESTERN FULTON...SOUTHEASTERN HERKIMER AND NORTHWESTERN
MONTGOMERY COUNTIES...

At 752 AM EDT, a severe thunderstorm was located over St. Johnsville,
or 7 miles northwest of Canajoharie, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to vehicles is possible. Expect wind damage to 
         trees, and power lines. 

Locations impacted include...
Gloversville, Johnstown, Fort Plain, St. Johnsville, Ephratah, Caroga
Lake Public Campground, Caroga Lake, Oppenheim, Berkshire, Palatine
Bridge, Nelliston, Ingham Mills, Meco, Mindenville, Davys Corners,
Fical Corners, Phipps Corners, Ingham Mills Station, West Saint
Johnsville and Sand Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4288 7478 4303 7484 4320 7455 4305 7430
      4291 7460
TIME...MOT...LOC 1152Z 243DEG 31KT 4297 7469 

HAIL...1.00IN
WIND...60MPH
 
$$

Frugis
701 
WWUS51 KALY 011212
SVSALY

Severe Weather Statement
National Weather Service Albany NY
812 AM EDT SAT JUL 1 2017

NYC035-043-057-011222-
/O.EXP.KALY.SV.W.0078.000000T0000Z-170701T1215Z/
Fulton NY-Herkimer NY-Montgomery NY-
812 AM EDT SAT JUL 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FULTON...
SOUTHEASTERN HERKIMER AND NORTHWESTERN MONTGOMERY COUNTIES WILL
EXPIRE AT 815 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

LAT...LON 4288 7478 4303 7484 4320 7455 4305 7430
      4291 7460
TIME...MOT...LOC 1212Z 233DEG 27KT 4306 7453 

$$

Frugis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 7:07 AM EDT, 19 minutes earlier.

Area forecast discussion, Jul 1, 7:07 AM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Albany NY
707 AM EDT Sat Jul 1 2017

.SYNOPSIS...
Warm and humid conditions continue Saturday with another round
of showers and thunderstorms likely, some of which could produce
high winds and heavy rainfall. Still warm but a bit less humid
on Sunday. A cold front passes on Monday, bringing a chance of
showers and thunderstorms to southern portions of the forecast
area. Dry and seasonable weather is in the forecast for
Independence Day.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 7 am, showers and thunderstorms working into western
Mohawk Valley and Adirondacks. Slight tweak to PoPs and temps,
otherwise no big changes needed.

Previous discussion...A warm and humid airmass is in place
across much of the northeastern US beneath southwesterly mid and
upper level flow. Clearing skies in the wake of yesterday's
convection along with light winds has allowed areas of fog,
locally dense, to develop. However, in some spots there is low
stratus instead of fog, and it's a bit difficult to delineate
the two based on the available satellite imagery. Issued an SPS
earlier for patchy dense fog.

Looking upstream, a sharp shortwave trough is currently rotating
along the Iowa/Missouri border, while a lower-amplitude lead
disturbance is tracking through the Ohio Valley. An area of
showers and thunderstorms downstream of the latter feature is
now tracking into Central New York. According to the SPC
mesoanalysis, this activity is within a pool of 500 J/kg MUCAPE.
Latest HRRR run captures this activity, bringing it into the
Western Adirondacks by 10-11Z. Severe weather is not expected
with this activity, but brief heavy downpours are a possibility.

Lift from the IA/MO shortwave will overspread the forecast area
but not until later in the evening. Weaker lift from the lead
shortwave will likely allow some degree of convection to occur
around the Western Adirondacks through the morning hours. This
is where the threat of heavy rainfall is greatest. Heavy
rainfall parameters continue to be impressive in this airmass.
For instance, H850/H700 dewpoints of +15/+5C with freezing
levels of 14-15 kft favor heavy downpours in any thunderstorms
that develop. A good wind field will allow storms to move rather
quickly however, mitigating the flood threat somewhat, though
some training of storms is possible especially in the Western
Adirondacks. Given that this area does not have a propensity for
flash flooding, will hold off on any watches.

Somewhat weakly-forced environment will likely allow instability
to build for the remainder of the forecast area, though this
will be tempered somewhat by the band of mid and high-level
clouds advancing from the west. Still, with dewpoints in the
low 70s and high temperatures forecast to reach the low to
mid-80s, forecasts from the NAM and HRRR suggest SBCAPE values
of 1-2 J/g developing by the afternoon despite meager midlevel
lapse rates, similar to yesterday. NAM forecast soundings at
KALB show a cap during the morning hours which could also
suppress convection early and allow instability to build.
Another pre-frontal trough is expected to set up across Central
New York, which, along with possibly some differential heating
boundaries, could act as a trigger for convection. CAMs
generally depict 18-02Z as the preferred time for convection.
Organization to the storms is likely given deep-layer shear
values of around 30-35 kt. Storm mode is expected to be in the
form of multicells or some supercells. Main threat will be
damaging winds, but an isolated tornado cannot be ruled out
given low LCLs. Low-level shear and helicity appears more
marginal than yesterday, however, as there is not as much
directional shear. Given the high freezing levels, large hail is
unlikely, but cannot be completely ruled out if a rotating storm
were to develop.

Storms may be ongoing 00-06Z Sunday as the IA/MO shortwave
clips the area, but likely losing intensity with the end of the
diurnal cycle. A drier airmass filters in, as PWATs drop from
near 2 inches to less than an inch. A few areas of fog are
possible especially in areas that receive heavy rain.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
A drier airmass will be in place on Sunday, though dewpoints are
still forecast to be in the low to mid-60s for the valleys. High
temps will still be on the warm side with H850 temps still in
the mid-teens, so upper 70s to upper 80s for much of the
forecast area. Midlevel flow still remains broadly cyclonic, so
an afternoon shower or storm cannot be ruled out, mainly over
the higher terrain.

Sunday night into Monday, another shortwave trough is forecast
to approach the area from the northern Great Lakes. Some
upstream activity tied to the diurnal cycle along the attendant
cold front may work its way into the Southern Adirondacks
before diminishing Sunday night. As the front and upper wave
work their way through on Monday, their timing with the diurnal
cycle may result in some isolated to scattered convection for
areas mainly south of the Capital District during the afternoon
and evening. SPC has placed far southern portions of our
forecast area in a marginal risk for severe weather, as
indications are that around 1 J/g of SBCAPE will build ahead of
the forcing, along with adequate deep-layer shear values for
storm organization. Will continue to keep an eye on this for
future forecast cycles. Drier air will once again filter in in
the wake of the front, with PWATs falling to less than an inch.
After several mild nights, Monday night's lows may finally be
back in the 50s for the entire forecast area.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
At the time it appears a cold front should be settling to our south
and stalling while surface ridging builds in from over the Great
Lakes region for the 4th of July. Anticipating a dry day with
seasonable temperatures and comfortable dew points.  However, this
tranquil weather will be short-lived as the overall pattern remains
active with a longwave trough persisting over the Great Lakes Region
and Northeast and ridging building over the western CONUS.

The surface high will shift off to our east Wednesday allowing a
return flow to develop. Dew points will be a gradual rise. In the
meantime, an area of low pressure is expected to develop over the
Plains along the stalled boundary. The low will move eastward along
the weakening boundary and bring unsettled weather to our region for
the latter part of the week. Some weak ridging aloft is expected
Wednesday over the region ahead of the approaching low which should
result in fair weather holding on for much of the day. For Thursday
through Friday, have limited pops to chances at this time as there
are some differences regarding the timing of the rainfall associated
with the low across the region. Guidance is in agreement increasing
precipitable water so some heavy rainfall will be possible.
Seasonably warm days with muggy nights.

&&

.AVIATION /11Z SATURDAY THROUGH WEDNESDAY/...
A warm and very humid air mass in place across region.
Convection is expected is again today during the afternoon into
the evening ahead of an approaching cold front. Strong to severe
storms are possible as well as very heavy downpours.

MVFR-IFR  conditions are expected to improve to widespread VFR
this morning. Have used a TEMPO group in each TAF highlighting the
most likely time for the convection to occur and have include strong
and gusty variable winds. MVFR conditions and lower will occur with
storms. Convection is expected to wind down by mid to late evening.
With cloud cover decreases late tonight along with wet ground and
diminishing winds expect fog and/or stratus to form with IFR possible.

Southerly flow will increase to 10 to 12 knots with gusts into the
teens to the lower 20s especially KALB. Winds will shift to the southwest
tonight this evening and diminish tonight.

Outlook...

Sunday Night: No Operational Impact. NO SIG WX.
Monday: Low Operational Impact. Slight Chance of SHRA.
Monday Night: No Operational Impact. NO SIG WX.
Independence Day: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.&&

.FIRE WEATHER...
A warm and very moist airmass is in place today, with afternoon
showers and thunderstorms expected. Sunday will feature slightly
drier conditions with RH values falling into the 40s and 50s,
along with westerly winds of 5 to 10 mph gusting to 20 mph at
times. A cold front works through Monday, with a chance of
showers and thunderstorms mainly south of the Capital District.
Drier air will filter in in the wake of the front, but
temperatures will still be on the warm side for southern
portions of the forecast area.

&&

.HYDROLOGY...
A warm and very moist airmass is in place today. An approaching
disturbance will likely generate showers and thunderstorms,
especially during the afternoon hours. Any storm that occurs
will be capable of heavy rainfall. Fairly quick storm motion
will mitigate the flash flood threat, but isolated flash
flooding is possible. Rainfall will be most widespread across
the Southern Adirondacks, where basin average totals of around
an inch are likely. Elsewhere, basin averages look to be less
than an inch, but local totals of 1 to 2 inches or greater are
possible in thunderstorms. River flooding is still not expected.

A drier trend takes shape for Sunday and Monday, though a few
showers and storms cannot be ruled out either day. These storms
will carry less of a heavy rain threat, however.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Thompson
NEAR TERM...Thompson
SHORT TERM...Thompson
LONG TERM...IAA
AVIATION...IAA
FIRE WEATHER...Thompson
HYDROLOGY...Thompson
Hazardous weather outlook, Jul 1, 5:03 AM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
503 AM EDT Sat Jul 1 2017

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-020915-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
503 AM EDT Sat Jul 1 2017

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, eastern New York and southern Vermont.

.DAY ONE...Today and Tonight.

There is a slight risk of severe weather for eastern New York and
western New England today. The main threat will be damaging winds,
but an isolated tornado and large hail cannot be ruled out. The
most likely time frame for severe weather is 2-10 pm.

All thunderstorms will be capable of heavy rainfall. Isolated flash
flooding is possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Isolated to scattered thunderstorms are possible Monday, mainly
south of the Capital District. There is a marginal risk of severe
weather.

There is a chance of thunderstorms Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed today.

In the hours before

Special weather statement, Jul 1, 1:43 AM EDT, 5 hours 43 minutes before
Special Weather Statement
National Weather Service Albany NY
143 AM EDT Sat Jul 1 2017

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-011200-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Northern Fulton-Southeast Warren-Southern Washington-Bennington-
Western Windham-Eastern Windham-
Including the cities of Torrington, Oakville, Gaylordsville,
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield,
Florida, North Adams, Sandisfield, Great Barrington,
South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge,
Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister,
Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort,
Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake,
Saratoga Springs, Bolton Landing, Johnsburg, North Creek,
North River, Warrensburg, Hague, Huletts Landing, Whitehall,
Granville, Cobleskill, Breakabeen, Gilboa, Livingstonville,
Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson,
Duanesburg, Schenectady, Rotterdam, Burnt Hills, Ballston Spa,
Mechanicville, Clifton Park, Waterford, Westerlo, Altamont,
Berne, Knox, Preston Hollow, Albany, Troy, Berlin, Eagle Bridge,
Hoosick Falls, Stephentown, Hunter, Tannersville, Windham,
Prattsville, Catskill, Coxsackie, Athens, Cairo,
Jefferson Heights, Hudson, New Lebanon, Ellenville, Woodstock,
West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown,
Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling,
Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains,
Amenia, Caroga Lake, Glens Falls, West Glens Falls, Hudson Falls,
Fort Edward, Cambridge, Greenwich, Middle Falls, North Easton,
Stamford, Bennington, Woodford State Park, Pownal, Stratton,
Londonderry, Brattleboro, Guilford Center, West Brattleboro,
and Bellows Falls
143 AM EDT Sat Jul 1 2017

...PATCHY DENSE FOG TONIGHT...

Areas of fog continue to develop across eastern New York and
western New England tonight. Some of this fog is dense with
visibility a quarter mile or less. Motorists should slow down and
use their low beams if they encounter dense fog.
Special weather statement, Jul 1, 6:41 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Albany NY
641 AM EDT SAT JUL 1 2017

NYZ038-011145-
Southern Herkimer-
641 AM EDT SAT JUL 1 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HERKIMER COUNTY...

At 640 AM EDT, a strong thunderstorm was located over Earlville, or
near Hamilton, moving northeast at 35 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

This storm will be near...
  West Winfield around 715 AM EDT.
  Cedarville around 720 AM EDT.
  Ilion around 730 AM EDT.
  Herkimer, Mohawk and Frankfort around 735 AM EDT.
  Little Falls, Newport and Middleville around 745 AM EDT.

Other locations impacted by this storm include Ingham Mills, Jersalem
Hill, West Frankfort, Spinnerville, Corrado Corners, Cedar Lake,
Farrel Corner, Countryman, North Ilion and Gulph.

LAT...LON 4322 7507 4324 7507 4323 7510 4325 7512
      4334 7501 4308 7477 4302 7474 4288 7476
      4287 7479 4290 7488 4283 7489 4283 7490
      4291 7510 4286 7514 4286 7521 4292 7520
      4305 7522
TIME...MOT...LOC 1040Z 232DEG 31KT 4276 7554

IAA

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 6:41 AM EDTSpecial Weather StatementALYOneida64 min
Jul 1, 8:42 AM EDTSpecial Weather StatementALYWashington33 min
Jul 1, 8:53 AM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington52 min
Jul 1, 9:38 AM EDTAreal Flood AdvisoryALYSaratoga, Warren, Washington2 hr
Jul 1, 10:47 AM EDTSpecial Weather StatementALYHerkimer43 min
Jul 1, 11:27 AM EDTAreal Flood AdvisoryALYHamilton, Herkimer3 hr
Jul 1, 12:30 PM EDTFlash Flood WarningALYHerkimer4 hr
Jul 1, 1:29 PM EDTSpecial Weather StatementALYFulton31 min
Jul 1, 1:39 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton, Saratoga, Warren66 min
Jul 1, 2:27 PM EDTAreal Flood AdvisoryALYWarren, Washington3 hr
Jul 1, 2:44 PM EDTSevere Thunderstorm WarningALYSaratoga, Warren, Washington61 min
Jul 1, 3:10 PM EDTAreal Flood AdvisoryALYSaratoga, Warren3 hr
Jul 1, 3:25 PM EDTFlash Flood WarningALYSaratoga, Warren, Washington6 hr
Jul 1, 3:34 PM EDTRiver Flood WarningALYHerkimer17 hr
Jul 1, 3:44 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery61 min
Jul 1, 3:49 PM EDTSpecial Weather StatementALYWashington26 min
Jul 1, 4:07 PM EDTAreal Flood AdvisoryALYWashington3 hr
Jul 1, 4:28 PM EDTAreal Flood WarningALYHerkimer12 hr
Jul 1, 4:29 PM EDTSevere Thunderstorm WarningALYFulton, Hamilton46 min
Jul 1, 5:09 PM EDTSpecial Weather StatementALYWashington36 min
Jul 1, 5:11 PM EDTSpecial Weather StatementALYUlster34 min
Jul 1, 5:17 PM EDTTornado WarningALYWarren, Washington11 min
Jul 1, 5:22 PM EDTAreal Flood AdvisoryALYSaratoga, Washington3 hr
Jul 1, 5:26 PM EDTSpecial Weather StatementALYSaratoga34 min
Jul 1, 5:33 PM EDTAreal Flood AdvisoryALYAlbany, Saratoga, Schenectady3 hr
Jul 1, 5:34 PM EDTSevere Thunderstorm WarningALYSaratoga, Washington39 min
Jul 1, 5:42 PM EDTFlash Flood WarningALYWashington3 hr
Jul 1, 5:52 PM EDTSpecial Weather StatementALYRensselaer23 min
Jul 1, 5:54 PM EDTRiver Flood WarningALYOneida50 hr
Jul 1, 5:54 PM EDTRiver Flood WarningALYHerkimer, Montgomery, Oneida22 hr
Jul 1, 6:02 PM EDTFlash Flood WarningALYAlbany, Saratoga, Schenectady58 min
Jul 1, 6:24 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington66 min
Jul 1, 6:29 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer3 hr
Jul 1, 6:53 PM EDTAreal Flood AdvisoryALYRensselaer, Saratoga3 hr
Jul 1, 7:07 PM EDTRiver Flood WarningALYHamilton7 hr
Jul 1, 7:39 PM EDTRiver Flood WarningALYWashington17 hr

Nearby

Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.